Homeopathy and Health Forum
HELP!! Sulphur: severe reaction.Please, help! I'm new to homeopathy, donít know much about it.
I got scabies and started taking Sulphur 30C for 1 week, 3 pellets at once, 3 times per day. Read on this forum about it. Also, I'm applying Sulfur Ointment 10% topically. I wasn't taking Sulphur 30C consistently; I have been missing some dosages of Sulphur 30C for the whole day or two, couple of times.
3 days ago I started having very severe rash and itching on chest/neck/face. Looks absolutely different from scabies. Skin became red, covered with rash and very, very itchy. I can't sleep. Is that related to Sulphur 30C or Sulfur Ointment? Is that because of inconsistency? Or, is it normal? Scabies had improved. But the rash is killing me!
Went to a doctor this morning who gave me Benadryl 50mg and itís not helping, of course. Iím desperate.
MisterX on 2010-11-07
This thread continues beneath the following ad.
There is a very good chance the ointment and the remedy are interacting - these two things should never be used together.
I hope you have stopped both of them? It may take a few weeks for the effects to calm down, which it should if it is merely side effects.
Sulphur should never be used this way. I cannot count the number of bad reactions I have seen and heard reported when it is inappropriately prescribed. Sulphur is a powerful drug, and of all our medicines the one that most people are sensitive to or react to.
For skin conditions, a 30c should be taken only a few times, once a day or perhaps even once a week. And it should always be monitored for aggravation.
On top of that, Sulphur will usually try to throw the internal psora out on to the skin. An ointment designed to suppress the skin condition will then block this, creating a fairly intense conflict between the two.
♥ brisbanehomoeopath 7 years agoOh and another problem I can see with what you were doing is that you have been using the dry doses (pellets or pillules) rather than wet doses (dissolved in water and succussed/hit). Dry doses are usually quite aggravating when continuously used.
♥ brisbanehomoeopath 7 years agoI agree. Any ointment put on scabies can cause terrible problems. Stop the ointment immediately.
You have already got enough Sulph 30c in your system.
You may have gotten too much of the Sulph 30c, and the face rash could be a proving symptom.
Have you ever had this new chest/neck/face rash or anything similar in the past?
Please tell us more about you and your symptoms so that we can help you.
Homeopathy International 1 7 years agoThis thread continues beneath the following ad.Thanks for replies.
Yes, Iíve stopped both of them. I didnít know anything about wet or dry dosesÖ How can I improve this condition as soon as possible? Is there anything to counteract sulphur if I got it overdosed???? Iím trying to sooth it with aloe vera topically, it reduces itching but I doubt it can cure it. I canít go to work now, it itches so badly.
No, Iíve never had this new chest/neck/face rash. Iíve never had allergies, but before your replies I was suspecting some reaction to oranges. My skin is sensitive (dermatographism), and I do sometimes have minor candida outbreaks. Iíve had acnes (pimples) on my face and scalp until I turned 31 years old. Iím a 32 y.o. male.
Ho can I stop this reaction now??
MisterX 7 years ago
I canít post links to pictures of how the rash looks like (no external links are allowed here) but the rash looks like Shingles or Heat Rash or Amoxicillin rash. You can search google images for these terms.
A doctor wants to put me on a steroid cream (Clobetasol) and Loratadine (Claritin). But I donít want to take these as they are toxic.
MisterX 7 years agoHow many days ago did you use the homeopathic Sulphur for the first time?
To antidote the Sulphur overdose, first try coffee, then you can try mint extract, you can also try Camphor essential oil.
If those don't work, we can try a homeopathic antidote.
Homeopathy International 1 7 years agoThis is exactly one of those situations that urges me to give warnings constantly on a site like this. Homoeopathy is not 'side-effect free', it is not perfectly 'safe'. It is powerful, and carries with it certain risks when used without proper supervision or knowledge. A proving (new symptoms) or an aggravation may often cause people to end up in the hands of the allopathic doctors who can then make things so much worse.
Do not begin other treatments, especially on the skin, to try and manage this. You will end up in a terrible state if you begin yet more suppressive treatments.
Taking more homoeopathy so soon after taking too much can be fraught with risks as well.
Generally if any of my patient's somehow take too much medicine I always get them to wait until the reaction is over before resprescribing. I will only try to control the reaction if it is life-threatening or has gone on for longer than a week with no improvement in sight.
♥ brisbanehomoeopath 7 years agoThis thread continues beneath the following ad.I think it was 10 days ago. And last time Ė only yesterday (yes.. stupid me).
Coffee and Mint extract Ė topically? Camphor essential oil Ė topically as well?
MisterX 7 years ago
From Condensed Materia Medica.
By Constantine Hering.
► Antidotes to Sulphur : Acon., Camphor., Chamom., Cinchon., Mercur., Pulsat., Rhus tox., Sepia.
Does anyone else have a suggestion of what antidote to try first?
Homeopathy International 1 7 years agoNo. You should never use anything topically.
To try coffee, if you aren't a coffee drinker, try smelling some coffee grounds. You can get camphor essential oil, and can smell it. If you try that, please report if there is some improvement.
Homeopathy International 1 7 years agoI agree with some of what brisbanehomoeopath says, except that if there is an overdose of a homeopathic remedy, I always antidote it immediately. I prefer to use low potencies specifically to avoid unproductive aggravations.
For the benefit of the patients, let's keep the theoretical conversations to theoretical discussions, and focus on helping the patients in the patient discussions.
Homeopathy International 1 7 years agoThis thread continues beneath the following ad.To brisbanehomoeopath,
Do you think I shouldnít apply anything now, topically or internally? How about natural stuff (non-drugs)?
Do you agree with Jewish Homeopath on trying Coffee, Camphor and stuff (non-homeopathic)?
To Jewish Homeopath,
Iím not a Coffee drinker but do drink coffee occasionally. Will try. Donít know where to get camphor essential oil fast.
MisterX 7 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.